# SDR DALA1230219261

- Difficulty date: April 30, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9911526108
- Condition: Damaged
- Location: Bs 446
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FWD CARGO COMPARTMENT BS 446 FROM L26R TO L26L SHEAR TIE HAS ILLEGAL REPAIR AND DAMAGED HOLES.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-30-03, 51-30-02, AND 51-30-05.
